IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!) to save this article

The moments of the time of ruin, the surplus before ruin, and the deficit at ruin

  • Lin, X. Sheldon
  • Willmot, Gordon E.
Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.sciencedirect.com/science/article/pii/S0167-6687(00)00038-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Elsevier in its journal Insurance: Mathematics and Economics.

    Volume (Year): 27 (2000)
    Issue (Month): 1 (August)
    Pages: 19-44

    as
    in new window

    Handle: RePEc:eee:insuma:v:27:y:2000:i:1:p:19-44
    Contact details of provider: Web page: http://www.elsevier.com/locate/inca/505554

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Schmidli, Hanspeter, 1999. "On the Distribution of the Surplus Prior and at Ruin," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 29(02), pages 227-244, November.
    2. Dickson, David C.M. & dos Reis, Alfredo D. EgĂ­dio & Waters, Howard R., 1995. "Some Stable Algorithms in Ruin Theory and Their Applications," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 25(02), pages 153-175, November.
    3. Gerber, Hans U. & Shiu, Elias S. W., 1997. "The joint distribution of the time of ruin, the surplus immediately before ruin, and the deficit at ruin," Insurance: Mathematics and Economics, Elsevier, vol. 21(2), pages 129-137, November.
    4. Lin, X. Sheldon & Willmot, Gordon E., 1999. "Analysis of a defective renewal equation arising in ruin theory," Insurance: Mathematics and Economics, Elsevier, vol. 25(1), pages 63-84, September.
    5. Picard, Philippe & Lefevre, Claude, 1998. "The moments of ruin time in the classical risk model with discrete claim size distribution," Insurance: Mathematics and Economics, Elsevier, vol. 23(2), pages 157-172, November.
    6. Cheng, Shixue & Gerber, Hans U. & Shiu, Elias S. W., 2000. "Discounted probabilities and ruin theory in the compound binomial model," Insurance: Mathematics and Economics, Elsevier, vol. 26(2-3), pages 239-250, May.
    7. Gerber, Hans U. & Goovaerts, Marc J. & Kaas, Rob, 1987. "On the Probability and Severity of Ruin," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 17(02), pages 151-163, November.
    8. Delbaen, Freddy, 1990. "A remark on the moments of ruin time in classical risk theory," Insurance: Mathematics and Economics, Elsevier, vol. 9(2-3), pages 121-126, September.
    9. Dickson, David C. M. & Waters, Howard R., 1992. "The Probability and Severity of Ruin in Finite and Infinite Time," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 22(02), pages 177-190, November.
    10. Dufresne, Francois & Gerber, Hans U., 1988. "The probability and severity of ruin for combinations of exponential claim amount distributions and their translations," Insurance: Mathematics and Economics, Elsevier, vol. 7(2), pages 75-80, April.
    11. Gerber, Hans U. & Shiu, Elias S. W., 1999. "From ruin theory to pricing reset guarantees and perpetual put options," Insurance: Mathematics and Economics, Elsevier, vol. 24(1-2), pages 3-14, March.
    12. Willmot, Gordon E. & Sheldon Lin, X., 1998. "Exact and approximate properties of the distribution of surplus before and after ruin," Insurance: Mathematics and Economics, Elsevier, vol. 23(1), pages 91-110, October.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:27:y:2000:i:1:p:19-44. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.